Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Migraines, sharp pain in left side of head. Taking imitrex, hydrocodone. Normal symptoms?

I am a 29 year old female and have a history of migranes... i have been experiencing sharp shooting pains on the left side of my head the past cpl days and have the worst migrane ever today. I took 100 mg imitrex and 5mg of hydrocodone my doctor prescibes me for migranes. I don t know what else to do, is this normal??? Thanks
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
If it is a pain which is occurring only for the first time then it needs to be investigated. You need to do a CT scan of the brain to know if there are any significant reasons for the such headaches. If they are migraine then sumatriptan can be used for acute episodes and for prophylaxis Divalproex sodium and propranolol are good options.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor